# SDR SWAA2016121510503

- Difficulty date: November 22, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 42,205 hours, 24,533 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT BS 986.5, LBL 44.  REPAIRED FLOOR BEAM PER EA AND SRM.
